# SDR SWAA2025050553972

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 LBL 45 WL 208.1 AT AFT GALLEY AREA 2025-232173<[01] TOOL USED ON STEP 7 AND STEP 8:EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 240524311; DUE DATE: 13/NOV/2025;[02] PERFORMED REPAIR ON FLOOR BEAM LOCATED ON BS 986.5 LBL 45 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4 FIGURE 205 SHEET 1 AND SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW;[03] PERFORMED REPAIR ON FLOOR BEAM LOCATED ON BS 986.5 LBL 45 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4 FIGURE 205 SHEET 1 AND SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII.
